MAUDE Adverse Event Report: BECKMAN COULTER, INC. AU680 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER, INC. AU680 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU681-10DE, WIN7, CHEMISTRY ANALYZER AU680 FOR DIRECT TRACK
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Beckman coulter field service engineer (fse) evaluated the au680 chemistry analyzer and performed troubleshooting.Due to multiple interventions performed, a specific part cannot be identified as the sole contributor of this event.A failure of one or more of the replaced components or a combination thereof is the likely cause of this event.The fse replaced the ise tubing, mix bar, ise mix motor and sample probe to resolve the issue.The fse verified system performance, and the customer was satisfied.Section a2, a4 and a5: information not provided by customer.Section e1, initial reporter telephone number is (b)(6).The beckman coulter internal identifier is case (b)(4).
 
Event or Problem Description
The customer reported the generation of erroneous low ion-selective electrolytes (ise), specifically sodium (na), patient results on their au680 clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with event.The customer stated sodium results were less than 130 mmol/l.The customer did not provide patient data printouts or demographics.

Brand Name
AU680 CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER, INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key20835751
Report Number9612296-2024-00483
Device Sequence Number3863333
Product Code JJE
UDI-Device Identifier14987666542996
UDI-Public(01)14987666542996(11)170801
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K961274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU681-10DE, WIN7, CHEMISTRY ANALYZER AU680 FOR DIRECT TRACK
Device Catalogue NumberB96695
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Initial Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown